# SDR UPS97223072

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65216517
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CORROSION ON NUMBER 4 FLAP TRACK WING LUG.  LUG REPLACED IAW SRM 51-10-1.
